# SDR 9611541145

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 611
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A CRACK IN THE LEFT WING LEADING EDGE SKIN AT THE FUELING ACCESS CUT-OUT XOS 611.  REPAIRED SKIN (P/N ARB 2887-501) PER EA 11-105388.
